The Annals of Mathematical Statistics

On the Finite Differences of a Polynomial

I. H. Barkey

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 131-132.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732588

Digital Object Identifier
doi:10.1214/aoms/1177732588

Zentralblatt MATH identifier
61.1242.02

JSTOR
links.jstor.org

Citation

Barkey, I. H. On the Finite Differences of a Polynomial. Ann. Math. Statist. 6 (1935), no. 3, 131--132. doi:10.1214/aoms/1177732588. https://projecteuclid.org/euclid.aoms/1177732588


Export citation